Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What does elevated SGPT with pain and swelling in the ankle in one with bone TB indicate ?

Hi Sir, My mother is having high level of SGPT - 130 and GGT 180. She is also suffering from Bone TB in her right ankle . Pain is there and it s also swallon.. Is there something to worry?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to take opinion from gastroenterologist as TB medicines, may cause damage to liver and that is the reason that liver enzymes are increasing? I would suggest you to stop isoniazid, rifampicin and pyrizinamide. Once liver enzyme are normal we can start these drugs one by one.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor